# SDR HALA0600482

- Difficulty date: June 23, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Loose
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB FIXED T/E MIDDLE STATIC DISCHARGER WICK BASE IS LOOSE, FOUND FASTENERS TO BASE WORKED HOLES OUT OF USEABLE SIZE.  REPAIRED RT STAB FIXED T/E MIDDLE STATIC DISCHARGER WICK BASE AND WORKED HOLES OUT OF USEABLE SIZE IAW SRM 51-20-17, MM 51-21-10.
